E-ISSN 2636-834X
 

Case Report 


Serotonin Syndrome in a Patient Using Paroxetine and Bupropion

Aysegul Kirkas, Faruk Uguz.

Abstract
Serotonin syndrome is an important clinical condition that can occur after excessive central serotonergic activity, generally secondary to the use of combinations of antidepressants. Selective serotonin reuptake inhibitors and bupropion are frequently used in the treatment of major depression in clinical practice. Few cases of serotonin syndrome due to the use of serotonergic antidepressants and bupropion have been reported in the literature. The current case report presents a patient who underwent the serotonin syndrome after the administration of paroxetine and bupropion.

Key words: serotonin syndrome, bupropion, paroxetine


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Aysegul Kirkas
Articles by Faruk Uguz
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Kirkas A, Uguz F. Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. PBS. 2020; 10(3): 155-157. doi:10.5455/PBS.20200419092356


Web Style

Kirkas A, Uguz F. Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. http://www.pbsciences.org/?mno=302645273 [Access: January 07, 2021]. doi:10.5455/PBS.20200419092356


AMA (American Medical Association) Style

Kirkas A, Uguz F. Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. PBS. 2020; 10(3): 155-157. doi:10.5455/PBS.20200419092356



Vancouver/ICMJE Style

Kirkas A, Uguz F. Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. PBS. (2020), [cited January 07, 2021]; 10(3): 155-157. doi:10.5455/PBS.20200419092356



Harvard Style

Kirkas, A. & Uguz, . F. (2020) Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. PBS, 10 (3), 155-157. doi:10.5455/PBS.20200419092356



Turabian Style

Kirkas, Aysegul, and Faruk Uguz. 2020. Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. Psychiatry and Behavioral Sciences, 10 (3), 155-157. doi:10.5455/PBS.20200419092356



Chicago Style

Kirkas, Aysegul, and Faruk Uguz. "Serotonin Syndrome in a Patient Using Paroxetine and Bupropion." Psychiatry and Behavioral Sciences 10 (2020), 155-157. doi:10.5455/PBS.20200419092356



MLA (The Modern Language Association) Style

Kirkas, Aysegul, and Faruk Uguz. "Serotonin Syndrome in a Patient Using Paroxetine and Bupropion." Psychiatry and Behavioral Sciences 10.3 (2020), 155-157. Print. doi:10.5455/PBS.20200419092356



APA (American Psychological Association) Style

Kirkas, A. & Uguz, . F. (2020) Serotonin Syndrome in a Patient Using Paroxetine and Bupropion. Psychiatry and Behavioral Sciences, 10 (3), 155-157. doi:10.5455/PBS.20200419092356